MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC FEMORAL SZ 3

EXACTECH, INC. OPTETRAK; CC FEMORAL SZ 3
Model Number 208-01-03
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): stem extension 80l x16 mm (cat# 204-36-08).Cc tibial insert sz 3, 13mm (cat# 208-23-13).Trapezoid tibial tray sz 3f/3t (cat# 204-04-33).Cc distal fem augment sz 3, 5mm (distal) (cat# 208-05-03).Cc distal fem augment sz 3, 5mm (posterior) (cat# 208-08-03).Tibial stem extension 120l x10 mm (cat# 204-30-12).Tibial augment block 1/2-sz 3 11mm llrm (cat# 204-63-89).Three peg patella 35mm (cat# 200-02-35).
 
Event or Problem Description
As reported by the knee replacement study, the patient experienced breaking of the tibial implant.The event is unlikely related to the device and to the procedure.
 
Additional Manufacturer Narrative
Please disregard this submission as it was found to be a duplicate of the following mfr's numbers; 1038671-2017-00363, 1038671-2017-00422, and 1038671-2017-00423.

Brand Name
OPTETRAK
Common Device Name
CC FEMORAL SZ 3
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9457081
Report Number1038671-2019-00596
Device Sequence Number19602327
Product Code JWH
UDI-Device Identifier10885862053220
UDI-Public10885862053220
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208-01-03
Device Catalogue Number208-01-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight72